R. Ahuja, T. Magnanti, and J. Orlin, Network flows: theory, algorithms, and applications, 1993.

H. Aissi, C. Bazgan, and D. Vanderpooten, Min???max and min???max regret versions of combinatorial optimization problems: A survey, European Journal of Operational Research, vol.197, issue.2, pp.427-438, 2009.
DOI : 10.1016/j.ejor.2008.09.012

URL : https://hal.archives-ouvertes.fr/hal-00158652

A. B. Chassein and M. Goerigk, A new bound for the midpoint solution in minmax regret optimization with an application to the robust shortest path problem, European Journal of Operational Research, vol.244, issue.3, pp.739-747, 2015.
DOI : 10.1016/j.ejor.2015.02.023

M. Conforti, G. Cornuéjols, and G. Zambelli, Integer programming, 2014.
DOI : 10.1007/978-3-319-11008-0

M. Grötschel, L. Lovász, and A. Schrijver, The ellipsoid method and its consequences in combinatorial optimization, Combinatorica, vol.2, issue.2, pp.169-197, 1981.
DOI : 10.1007/BF02579273

A. Kasperski and P. Zielinski, An approximation algorithm for interval data minmax regret combinatorial optimization problems, Information Processing Letters, vol.97, issue.5, pp.177-180, 2006.
DOI : 10.1016/j.ipl.2005.11.001

A. Mastin, P. Jaillet, and S. Chin, Randomized Minmax Regret for Combinatorial Optimization Under Uncertainty, International Symposium on Algorithms and Computation, pp.491-501, 2015.
DOI : 10.1007/978-3-662-48971-0_42

URL : http://arxiv.org/abs/1401.7043

H. B. Mcmahan, G. J. Gordon, and A. Blum, Planning in the presence of cost functions controlled by an adversary, Proceedings of the 20th International Conference on Machine Learning, pp.536-543, 2003.

R. Montemanni and L. M. Gambardella, An exact algorithm for the robust shortest path problem with interval data, Computers & Operations Research, vol.31, issue.10, pp.1667-1680, 2004.
DOI : 10.1016/S0305-0548(03)00114-X

R. Montemanni and L. M. Gambardella, The robust shortest path problem with interval data via Benders decomposition, 4OR, vol.3, issue.4, pp.315-328, 2005.
DOI : 10.1007/s10288-005-0066-x

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

R. Montemanni, L. M. Gambardella, and A. V. Donati, A branch and bound algorithm for the robust shortest path problem with interval data, Operations Research Letters, vol.32, issue.3, pp.225-232, 2004.
DOI : 10.1016/j.orl.2003.08.002

J. W. Suurballe and R. E. Tarjan, A quick method for finding shortest pairs of disjoint paths, Networks, vol.3, issue.2, pp.325-336, 1984.
DOI : 10.1002/net.3230140209

H. Yaman, O. E. Karasan, and M. C. Pinar, Minimum spanning tree problem with interval data, Operations Research Letters, vol.29, 1999.
DOI : 10.1016/s0167-6377(01)00078-5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Zinkevich, M. H. Bowling, and N. Burch, A new algorithm for generating equilibria in massive zero-sum games, Proceedings of the 22nd AAAI Conference on Artificial Intelligence, pp.788-794, 2007.